Alert archive / New York / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 8, 2015, 12:31 PM EDT for 4 counties in New York. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2015, 12:31 PM EDT (16:31 UTC)
- Expired
- Jun 8, 2015, 1:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Onondaga County, NY, Seneca County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 106 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 12:45 PM EDT | TSTM WND DMG | Waterloo, NY | TREES AND WIRES DOWN |
| Jun 8, 12:50 PM EDT | TSTM WND DMG | Seneca Falls, NY | TREES AND WIRES DOWN |
| Jun 8, 12:54 PM EDT | TSTM WND DMG | Cayuga, NY | FEW TREES DOWN |
| Jun 8, 1:05 PM EDT | TSTM WND DMG | Liverpool, NY | TREES DOWN |
| Jun 8, 1:40 PM EDT | TSTM WND DMG | Liverpool, NY | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
354
WUUS51 KBGM 081631
SVRBGM
NYC011-067-099-123-081730-
/O.NEW.KBGM.SV.W.0013.150608T1631Z-150608T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1231 PM EDT MON JUN 8 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ONONDAGA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN SENECA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN CAYUGA COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 130 PM EDT
* AT 1230 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
MONTEZUMA...OR 9 MILES NORTH OF SENECA FALLS...MOVING NORTHEAST AT
55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JORDAN AROUND 1240 PM EDT.
BALDWINSVILLE...LYSANDER AND PLAINVILLE AROUND 1245 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4276 7720 4277 7697 4301 7696 4303 7650
4323 7647 4323 7630 4320 7628 4324 7627
4320 7622 4322 7620 4327 7621 4325 7617
4311 7609 4273 7697 4265 7737
TIME...MOT...LOC 1630Z 238DEG 75KT 4304 7677
HAIL...<.75IN
WIND...60MPH
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 11:10 AM EDT, 1 hour 21 minutes earlier.
Area forecast discussion, Jun 8, 11:10 AM EDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 1110 AM EDT MON JUN 8 2015 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE PREVALENT THROUGH TONIGHT...AHEAD OF A SLOW MOVING COLD FRONT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...WITH LOCALLY GUSTY WINDS AND HEAVY RAINFALL. SHOWERS WILL BECOME MORE WIDELY SCATTERED ON TUESDAY...WITH DRIER WEATHER EXPECTED ON WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... 1055 AM UPDATE...TRICKY SCENARIO UNFOLDING...WE HAVE AN ENVIRONMENT WITH VERY STRONG SHEAR (FAVORABLE FOR SEVERE WEATHER) BUT STILL A LOT OF CLOUD COVER WHICH MAY ACT TO LIMIT HOW UNSTABLE WE GET. THAT SAID, SEE AT LEAST SOME BREAKS OCCURRING SO STILL A POTENTIAL THAT STORMS INITIATED BY SHORTWAVE/HEATING COULD BECOME SEVERE, POSSIBLY EVEN SUPERCELLULAR, IF WE GET ENOUGH HEATING. FOR THIS REASON BEEFED UP ENHANCED WORDING IN GRIDS TO MORE EXPLICITLY MENTION SEVERE THUNDERSTORM THREAT FOR THIS AFTERNOON. DAMAGING WINDS STILL LOOK TO BE THE BIGGEST THREAT BUT HEAVY RAIN, HAIL, EVEN TORNADIC DEVELOPMENT CAN'T BE RULED OUT GIVEN THE VERY STRONG DEEP LAYER SHEAR. THINKING IS INITIAL THREAT WILL BE HIGHEST AROUND 18Z OVER THE FINGER LAKES REGION AS INITIAL SHORTWAVE MOVES IN FROM WESTERN NY WITH HIGHEST SEVERE WEATHER THREAT MIGRATING SOUTH BY LATER THIS AFTERNOON INTO THIS EVENING. 430 AM UPDATE... AN ACTIVE PD MAY BE ON TAP FOR CNY/NE PA. A BATCH OF SHWRS AND ISOLD/ELEVATED THUNDER IS PUSHING THROUGH THE FA THIS MRNG...ASSOCD WITH STG WAA FORCING AND THE PASSAGE OF A WEAK S/WV AT MID-LVLS OF THE ATMOSPHERE. ACRS OUR NRN ZNS (THE NRN FINGER LAKES...MOHAWK VLY...AND SRN TUG HILL RGNS)...SHWRS AND EMBEDDED THUNDER SHOULD REMAIN FAIRLY NUMEROUS THROUGH THE MRNG HRS...CLOSER TO THE ACTUAL SFC WARM FRNT AND RIBBON OF ISEN LIFT. MEANWHILE...ACRS THE SRN TIER AND NE PA...SHWRS WILL BE MORE SCTD IN NATURE...WITH A FEW BREAKS OF SUNSHINE EVEN PSBL INTO EARLY AFTN...SPCLY OVER PTNS OF NE PA AND OUR WRN CATSKILL ZNS. THE MOST INTERESTING PD IS THIS AFTN AND EVE...AS THE COMBO OF DAYTIME HEATING AND HGT FALLS ALOFT...AT THE LEADING EDGE OF AN UPR-LVL TROUGH...DESTABILIZES THE ATMOSPHERE. CURRENTLY...WE PROJECT THE GREATEST INSTABILITY TO RESIDE OVER NY'S SRN TIER AND NE PA...WHERE ML CAPES COULD APPROACH 1000-1500 J/KG. GIVEN MORE PERSISTENT CLDS/PCPN...OUR NRN/FAR WRN ZNS SHOULD REMAIN MORE STABLE. WE FEEL THE NAM AND RGNL GEM HAVE A MUCH BETTER HANDLE ON THE EVOLVING CAPE PROFILES...WITH THE GFS/RAP/HRRR MODELS TOO LOW...AS HAS BEEN THE CASE MANY TIMES THE LAST SVRL WEEKS. ALSO...WIND FIELDS ARE FAIRLY IMPRESSIVE...WITH GOOD NWP AGREEMENT ON 0-1/0-3/0-6 KM SHEARS OF 20/35/40 KT RESPECTIVELY...BY LATE AFTN/EARLY EVE. SUCH AN ENVIRONMENT...IF REALIZED...COULD SUPPORT A FEW ROTATING SUPERCELLS...WITH SPC SSEO GRAPHICS INDICATING THIS POTENTIAL. OUR IN-HOUSE SVR WX ANALOG SYSTEM IS ALSO SHOWING THE PSBLTY OF ISOLD TORNADIC SUPERCELLS. ALL OF THIS WILL HAVE TO BE CLOSELY WATCHED LTR TDY...SPCLY AFTER 2-3 PM...AND ALSO NEAR AND E OF I-81...AS WELL AS NEAR AND S OF I-88. BESIDES THE SVR WX POTENTIAL...ATMOSPHERIC INGREDIENTS ALSO SUPPORT HEAVY CONVECTIVE RAINFALL...SPCLY THIS EVE AFTER 6-8 PM. PROGGED PWAT VALUES (1.75-2") ARE CLOSE TO 200% OF NORMAL...WITH DEEP WCD'S (10-12 K FT)...AND FAIRLY SMALL MBE VECTORS (PSBL TRAINING/REPEAT CELLS). SLUGGISH APPROACH OF THE MAIN SFC FRNT (DEEP-LYRD FLOW NEARLY PARALLEL TO IT) AND CONTINUED ENTRANCE RGN UPR JET DYNAMICS OVERNIGHT...COULD KEEP THE THREAT OF LOCALLY HVY RAIN GOING THROUGH MUCH OF THE EVE (NEAR OR EVEN PAST MIDNIGHT)...UNTIL MORE ROBUST CONVECTIVE ELEMENTS/RAIN RATES START TO WEAKEN WITH SLOW DIURNAL STABILIZATION. IF A SPECIFIC TARGET AREA BCMS MORE CONCRETE LTR TDY OR THIS EVE...THEN A FF WATCH WOULD BE CONSIDERED. UNTIL THEN...WE'LL SIMPLY CONTINUE TO MENTION DUAL SVR WX/HVY RAIN THREAT IN THE HWO. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... 330 AM UPDATE... WITH AN UPPER LEVEL TROF AXIS STILL TO OUR WEST, AND OUR AREA IN THE FAVORABLE REGION FOR LIFT AHEAD OF THE TROF, STEADY RAIN WILL CONTINUE THROUGH A GOOD CHUNK OF THE DAY. WHILE PWATS WHICH WILL BE AROUND 1.5 INCHES EARLY SLOWLY DROP OFF, ANY ADDITIONAL MODERATE PERIODS OF RAIN THROUGH MIDDAY MAY STILL CAUSE PROBLEMS WITH FLOODING, ESPECIALLY IN AREAS THAT SEE HEAVY RAIN TODAY/TONIGHT. RAIN WILL GRADUALLY LESSEN IN INTENSITY BY AFTERNOON BUT WE DO NOT EXPECT ANY PERIOD OF DRYING UNTIL TUESDAY NIGHT WHEN THE TROF AXIS MOVES TO OUR EAST BY 06Z WED. WEAK SURFACE RIDGING WILL BRING DRIER WEATHER FOR THE FIRST HALF OF WEDNESDAY. 0Z MODEL GUIDANCE IS A GOOD 12 HOURS FASTER WITH THE NEXT SYSTEM WEDNESDAY EVENING. THE CANADIAN/GFS/NAM ALL BRING IN PRECIP BY 0Z THURSDAY FROM STEUBEN COUNTY UP THROUGH THE NORTHERN FINGER LAKES. INCREASED POPS WEDNESDAY AFTER 22Z TO ACCOUNT FOR THIS. && .LONG TERM /THURSDAY THROUGH SUNDAY/... 330 AM UPDATE... WITH THE MAIN FOCUS ON SEVERE AND FLOOD POTENTIAL TODAY/TONIGHT, JUST TOOK A QUICK LOOK AT THE EXTENDED. OVERALL WE ARE IN GOOD SHAPE. AFTER A WEAKER SYSTEM THURSDAY EXITS, WE SHOULD SEE SOME DRY WEATHER THURSDAY NIGHT INTO THE FIRST PART OF FRIDAY. THE NEXT SYSTEM BRINGS UNSETTLED WEATHER BACK TO THE REGION FRIDAY AFTERNOON AND NIGHT. MOST MODEL CONSENSUS IS THIS LINGERS INTO PART OF SATURDAY BUT AS OF NOW, DRIER WEATHER COULD ARRIVE AS EARLY AS SATURDAY EVENING. THE PREVIOUS AFD IS BELOW... 130 PM UPDATE... FOLLOWING WPC GUIDANCE. MODEL DIFFERENCES WITH EURO NOT IN. GFS FASTER WITH THE FIRST SYSTEM LATE WED TO THU. A WEAK UPPER LEVEL TROF MOVES ACROSS SE CANADA. A COLD FRONT GOES SE THROUGH THE CWA THURSDAY. THE FRONT STALLS IN PA FRIDAY. AFTER THAT MODELS DIFFER ON WHEN AND IF THE FRONT LIFTS BACK NE. UNSETTLED WITH TEMPERATURES AT OR ABOVE NORMAL. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... 12Z MON UPDATE... MVFR RESTRICTIONS CAN BE EXPECTED EARLY THIS MRNG AT KELM/KITH/KBGM...WITH LWR CLDS IN THE VICINITY. AFTER 14-15Z...WE SHOULD SEE MAINLY UNRESTRICTED CONDS INTO EARLY AFTN. THEREAFTER...FROM MID-AFTN INTO THIS EVE...SHWRS/TSTMS WILL BECOME MORE FREQUENT...HENCE RENEWED DEVELOPMENT OF RESTRICTED CONDS. WE INSERTED A TEMPO GROUP FOR TSRA AT KELM/KITH/KBGM/KAVP...WITH JUST SHWRS FOR NOW AT KSYR/KRME. RESTRICTIONS WILL CONTINUE OVERNIGHT...WITH WIDESPREAD SHWRS/ISOLD EVE THUNDER. GUSTY S TO SW WINDS THIS MRNG (LOCALLY 25-30 KT...SPCLY KSYR)...WILL DECREASE A BIT BY LTR THIS AFTN AND TNT. .OUTLOOK... TUE...RESTRICTIONS POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS. TUE NIGHT-WED...MAINLY VFR. WED NGT-FRI...RESTRICTIONS POSSIBLE AGAIN WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...MLJ NEAR TERM...MLJ/PCF SHORT TERM...HEDEN LONG TERM...HEDEN/TAC AVIATION...MLJ/TAC
Hazardous weather outlook, Jun 8, 5:41 AM EDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 541 AM EDT MON JUN 8 2015 NYZ009-015>018-022>025-036-037-090945- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA- 541 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THROUGH TONIGHT...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL IS THERE FOR LOCALLY HEAVY RAINFALL...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. EXPECT SHARP RISES ON SOME SMALL STREAMS...WITH THE POTENTIAL FOR URBAN FLOODING...AND EVEN FLASH FLOODING. SOME OF THE STRONGER STORMS COULD ALSO PRODUCE GUSTY WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ044>046-055>057-062-PAZ038>040-043-044-047-048-072-090945- CORTLAND-CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD- SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 541 AM EDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE ANTICIPATED...MAINLY DURING THE AFTERNOON AND EVENING HOURS. IT APPEARS THAT SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND HAIL POSSIBLE. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...THE POTENTIAL IS THERE FOR LOCALLY HEAVY RAINFALL...MAINLY TONIGHT...AS STORMS COULD MOVE REPEATEDLY OVER THE SAME LOCATIONS. EXPECT SHARP RISES ON SOME SMALL STREAMS...WITH THE POTENTIAL FOR URBAN FLOODING...AND EVEN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY. MJ
In the hours before
Special weather statement, Jun 8, 12:10 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1210 PM EDT MON JUN 8 2015
NYZ015-081715-
YATES NY-
1210 PM EDT MON JUN 8 2015
...STRONG THUNDERSTORMS WILL AFFECT YATES COUNTY ...
* AT 1210 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR VINE VALLEY...OR 11 MILES SOUTHWEST OF CANANDAIGUA...MOVING
EAST AT 60 MPH.
* STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
MIDDLESEX AROUND 1215 PM EDT.
POTTER AND RUSHVILLE AROUND 1220 PM EDT.
BENTON AND FERGUSON CORNERS AROUND 1225 PM EDT.
LAT...LON 4267 7736 4270 7736 4276 7731 4276 7696
4261 7693 4258 7737 4267 7737
TIME...MOT...LOC 1610Z 255DEG 54KT 4275 7738
MSESpecial weather statement, Jun 8, 12:20 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1220 PM EDT MON JUN 8 2015
NYZ015>018-022-081700-
SENECA NY-ONONDAGA NY-YATES NY-STEUBEN NY-SOUTHERN CAYUGA NY-
1220 PM EDT MON JUN 8 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN STEUBEN...
NORTHWESTERN ONONDAGA...SENECA...NORTHWESTERN CAYUGA AND YATES
COUNTIES ...
* AT 1220 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CATO TO NEAR PHELPS
TO MIDDLESEX TO 6 MILES NORTH OF I-86 EXIT 32...AND MOVING EAST AT
55 MPH.
* WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
* STRONG THUNDERSTORMS WILL BE NEAR...
WATERLOO...PENN YAN AND LYSANDER AROUND 1230 PM EDT.
BALDWINSVILLE...SENECA FALLS AND HASKINVILLE AROUND 1235 PM EDT.
MONTEZUMA...UNION SPRINGS AND COHOCTON AROUND 1240 PM EDT.
AUBURN...ROMULUS AND THROOPSVILLE AROUND 1245 PM EDT.
SENNETT...MELROSE PARK AND PRATTSBURG AROUND 1250 PM EDT.
SKANEATELES AND JORDAN AROUND 1255 PM EDT.
MARCELLUS...PULTENEY AND CAMILLUS AROUND 100 PM EDT.
LAT...LON 4248 7772 4257 7756 4258 7737 4267 7737
4276 7727 4277 7697 4301 7696 4303 7650
4323 7647 4321 7626 4324 7627 4324 7626
4320 7622 4327 7621 4324 7615 4309 7615
4288 7656 4247 7716 4238 7773
TIME...MOT...LOC 1620Z 261DEG 49KT 4323 7663 4290 7707 4270 7729 4239
7784
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:10 PM EDT | Special Weather Statement | BGM | Yates | 65 min |
| Jun 8, 12:20 PM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 40 min |
| Jun 8, 12:44 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Steuben, Yates | 61 min |
| Jun 8, 12:58 PM EDT | Flash Flood Watch | BGM | Cayuga, Madison, Oneida, Onondaga, Seneca, Steuben and 1 more | 4 hr |
| Jun 8, 12:59 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga, Seneca, Steuben, Yates | 61 min |
| Jun 8, 1:22 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 53 min |
| Jun 8, 1:30 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Schuyler, Seneca, Steuben, Tompkins, Yates | 60 min |
| Jun 8, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga | 56 min |
| Jun 8, 2:43 PM EDT | Special Weather Statement | BGM | Chemung | 62 min |
| Jun 8, 2:54 PM EDT | Severe Thunderstorm Warning | BGM | Chemung, Steuben, Tioga | 51 min |
| Jun 8, 5:55 PM EDT | Special Weather Statement | BGM | Delaware | 50 min |
| Jun 8, 6:39 PM EDT | Special Weather Statement | BGM | Sullivan | 96 min |
Nearby
Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.